# SDR DALA2016032802349

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MAIN FLAP T/E WEDGE LOWER SKIN DENTED 63.5 - 77" FROM OTBD END. ACCOMPLISHED REPAIR OF THE DISCREPANT AREA ON RT WING INBD MAINFLAP T/E WEDGE LOWER SKIN IAW SRM 51-70-10.
